EconPapers    
Economics at your fingertips  
 

GMM with Weak Identification and Near Exogenneity

Ying Fang ()

No 2013-10-14, Working Papers from Wang Yanan Institute for Studies in Economics (WISE), Xiamen University

Abstract: This chapter studies the asymptotic properties of estimation and inference with weak identification and near exogeneity in a GMM framework with instrumental variables. We obtained limiting results under weak identification and near exogeneity of general GMM estimators and some specific GMM estimators, such as one-step GMM estimator, two-step GMM estimator and continuous updating estimator. We also examine the asymptotic properties of the Anderson-Rubin type and the Kleibergen type tests under weak identification and near exogeneity.

Date: 2013-10-14
New Economics Papers: this item is included in nep-ecm
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Published

Downloads: (external link)
http://research.soe.xmu.edu.cn/repec/upload/200844106477055475115776.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wyi:wpaper:001989

Access Statistics for this paper

More papers in Working Papers from Wang Yanan Institute for Studies in Economics (WISE), Xiamen University
Bibliographic data for series maintained by WISE Technical Team ().

 
Page updated 2023-01-24
Handle: RePEc:wyi:wpaper:001989